Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 10, 2012, 4:40 PM EDT for Hall County, Georgia. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2012, 4:40 PM EDT (20:40 UTC)
- Expired
- Jul 10, 2012, 5:15 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
County Hall County, GA
The radar
The Atlanta radar (KFFC), 127 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 5:00 PM EDT | TSTM WND DMG | 3 Wsw Murrayville, GA | FOUR TREES DOWN ACROSS NORTHWESTERN PORTIONS OF THE COUNTY INCLUDING THOMAS ROAD AND PRICE ROAD. |
| Jul 10, 5:03 PM EDT | HAIL 0.5 | 2 S Murrayville, GA | PUBLIC RELAYED A REPOTY OF DIME SIZE HAIL AND ESTIMATED 50 MPH WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 774 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 905 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
717
WWUS82 KFFC 102040
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
440 PM EDT TUE JUL 10 2012
GAZ023-102115-
440 PM EDT TUE JUL 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 50 MPH WINDS
IN HALL COUNTY UNTIL 515 PM EDT...
AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MURRAYVILLE...MOVING EAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
HALL COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE AQUALAND PARK...OAKWOOD...FLOWERY BRANCH...
MURRAYVILLE...CANDLER...LULA...GILLSVILLE...GAINESVILLE AND CLERMONT.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3450 8366 3443 8361 3437 8367 3430 8362
3428 8363 3410 8386 3416 8406 3417 8406
3419 8405 3419 8399 3422 8396 3428 8393
3435 8398 3442 8398 3447 8393 3446 8389
3450 8384 3452 8378
TIME...MOT...LOC 2041Z 253DEG 5KT 3440 8392
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 10, 3:17 PM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jul 10, 3:17 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 317 PM EDT TUE JUL 10 2012 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... LONGWAVE TROUGH REMAINS ACROSS THE EASTERN CONUS WITH MAIN AXIS JUST WEST OF THE CWA. STATIONARY FRONT STILL REMAINS ACROSS SOUTHERN TN/NC...JUST NORTH OF THE CWA. FRONT WILL MEANDER ACROSS THE TN VALLEY AND FAR NORTH GEORGIA THROUGH THE SHORT TERM. WITH DEWPOINTS IN THE UPPER 60S TO LOWER 70S...DAYTIME HEATING...MUCAPE VALUES AROUND 2000 TO 2500 J/KG...DIURNALLY DRIVEN CONVECTION IS EXPECTED EACH AFTERNOON AND EVENING THROUGH THE SHORT TERM. WITH THE STATIONARY BOUNDARY MEANDERING AROUND SOUTHERN TN/FAR NORTH GA...EXPECT ENHANCED COVERAGE ACROSS THE AREA AND THUS HAVE SHOWN LIKELY POPS EACH AFTERNOON ACROSS THAT AREA. FRONTAL BOUNDARY WILL ALSO HELP CONVECTION LAST LONGER THAN TYPICALLY DIURNALLY DRIVEN CONVECTION...WITH THE POTENTIAL FOR THE STORMS TO LAST ALL NIGHT. ALTHOUGH SHEAR IS NEAR ZERO...WITH HIGH CAPE...SIMILAR 500MB TEMPS TO TODAY AND RECENT TRENDS...ISOLATED SEVERE WILL BE POSSIBLE EACH DAY IN THE SHORT TERM. HPC SHOWS TWO DAY RAINFALL TOTALS OF ONE TO TWO INCHES ACROSS FAR NORTH GEORGIA AND TAPERS DOWN TO ABOUT A QUARTER OF AN INCH ACROSS CENTRAL GEORGIA. ONE HOUR FFG VALUES ARE ABOUT ONE AND A QUARTER TO TWO INCHES ACROSS NORTH GEORGIA. AT THIS POINT...WOULDNT EXPECT WIDESPREAD FLOODING WITH PREVIOUSLY DRY CONDITIONS AND OVERALL MOVEMENT OF STORMS...BUT WITH TRAINING...CANT RULE OUT AN ISOLATED FLASH FLOODING EVENT AND WILL CONTINUE TO MONITOR. TEMPS CLOSER TO THE WARMER MAV ON WEDNESDAY WHEREAS OVERNIGHT LOWS ARE CLOSE TO A MAV/MET BLEND. 11 .LONG TERM /THURSDAY THROUGH TUESDAY/... ALTHOUGH MODELS ARE TRYING TO LIFT THE BOUNDARY NORTHWARD THURSDAY...WILL MAINTAIN LIKELY POPS ACROSS NORTH GEORGIA FROM MID MORNING THROUGH THE AFTERNOON WITH CHANCE POPS ACROSS CENTRAL GA. LOW LEVEL THICKNESS VALUES AND GUIDANCE IN AGREEMENT ON MAX TEMPS IN THE 80S/LOW 90S. FOR THE REST OF THE LONG TERM...NO CHANGES PLANNED AND PREVIOUS LONG TERM DISCUSSION FOLLOWS... /ISSUED 505 AM EDT TUE JUL 10 2012/ NO BIG CHANGES TO LONG TERM PATTERN. SURFACE BOUNDARY REMAINS STALLED ACROSS GEORGIA FOR MUCH OF THE PERIOD WHILE A TROUGH CONTINUES FROM THE LOWER MISSISSIPPI VALLEY INTO THE GULF. ABUNDANT MOISTURE AND LIFT SHOULD AID CONVECTION THROUGH THE WEEK MAINLY FAVORING THE NORTHERN SECTIONS. BY THE WEEKEND THE UPPER RIDGE BEGINS TO BUILD WESTWARD INTO GEORGIA AND THE CAROLINAS WITH THE ECMWF SHOWING A STRONGER RIDGE HOLDING THROUGH MONDAY. SO HAVE LOWERED POPS A BIT FOR SATURDAY THROUGH MONDAY. 41/17 && .AVIATION... 18Z UPDATE... CONVECTION HAS ALREADY STARTED ACROSS NORTH GEORGIA AND CHANCE OF TSRA WILL CONTINUE THROUGH 05-06Z...ALTHOUGH CHANCE IS LOWER FOR MCN AND CSG THEN FOR THE NORTHERN SITES. ALTHOUGH HAVE SHOWN TEMPO INCREASING TO PREDOMINANT TSRA AT THE NORTHERN TAF SITES...CHANCES ARE FAIRLY EQUAL THROUGH THE AFTERNOON AND SHOULD SEE ON AND OFF THUNDERSTORMS RATHER THAN CONSISTENT TSRA. EXPECT VRB AND GUSTY WINDS WITH TSRA. WINDS WILL SHIFT FROM WEST TO EAST TOMORROW MORNING AT ATL BUT SOME UNCERTAINTY IN THE TIMING. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON CIGS AND VSBYS DUE TO TSRA. HIGH CONFIDENCE ON WIND EXCEPT LOW CONFIDENCE NEAR TSRA AND IN THE MORNING. LOW CONFIDENCE ON TIMING OF CONVECTION THIS AFTERNOON. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 86 70 89 / 50 60 60 60 ATLANTA 72 87 70 88 / 50 60 40 60 BLAIRSVILLE 68 79 66 81 / 60 70 60 70 CARTERSVILLE 68 86 68 88 / 60 70 60 70 COLUMBUS 72 92 72 91 / 30 40 40 60 GAINESVILLE 71 84 69 86 / 60 70 60 70 MACON 72 92 71 92 / 30 50 40 50 ROME 71 88 70 89 / 60 70 60 70 PEACHTREE CITY 69 88 69 89 / 40 60 40 60 VIDALIA 75 95 74 93 / 30 40 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 10, 10:32 AM EDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1032 AM EDT TUE JUL 10 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111445- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1032 AM EDT TUE JUL 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A FRONTAL BOUNDARY WILL LINGER ACROSS NORTH GEORGIA THROUGH TONIGHT WHILE AN UPPER LEVEL LOW REMAINS OVER THE LOWER MISSISSIPPI RIVER VALLEY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE QUARTER SIZED HAIL... 60 MPH WIND GUSTS AND FREQUENT LIGHTNING. HEAVY RAIN IS ALSO POSSIBLE. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL BE THIS AFTERNOON THROUGH TONIGHT. .DISCUSSION... THE FRONTAL BOUNDARY AND THE UPPER LOW WILL COMBINE TO PRODUCE MODERATE INSTABILITY AND ABUNDANT MOISTURE FOR SCATTERED ACROSS CENTRAL GEORGIA...AND NUMEROUS THUNDERSTORMS ACROSS NORTH GEORGIA. WITH CAPES INCREASING TO 2500 TO 3000...ISOLATED SEVERE STORMS ARE POSSIBLE JUST ABOUT ANYWHERE IN NORTH AND CENTRAL GEORGIA. THE MAIN THREAT WILL BE DAMAGING WINDS. PEA TO QUARTER SIZED HAIL IS ALSO POSSIBLE...BUT MAINLY ACROSS NORTH GEORGIA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY. DUE TO A PERSISTENT SURFACE BOUNDARY...THUNDERSTORMS WILL BE MORE NUMEROUS ACROSS NORTH GEORGIA THROUGH THE PERIOD...AND THERE REMAINS THE THREAT OF ISOLATED SEVERE STORMS ACROSS THE ENTIRE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 10, 3:43 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EDT TUE JUL 10 2012
GAZ009-102015-
343 PM EDT TUE JUL 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TOWNS COUNTY UNTIL 415 PM EDT...
AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MACEDONIA...MOVING SOUTHEAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TOWNS COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE MACEDONIA...HIAWASSEE...BRASSTOWN BALD...YOUNG
HARRIS...ALEXANDERS MILL...GUMLOG...BLUE MOUNTAIN SHELTER...MOUNTAIN
SCENE...TITUS...PLUM ORCHARD GAP SHELTER AND TATE CITY. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3499 8354 3495 8354 3493 8359 3492 8359
3488 8365 3482 8365 3479 8370 3479 8377
3487 8381 3490 8381 3491 8384 3490 8385
3492 8391 3497 8394 3499 8393
TIME...MOT...LOC 1943Z 303DEG 6KT 3495 8370Special weather statement, Jul 10, 3:59 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT TUE JUL 10 2012
GAZ006>008-014-015-102030-
359 PM EDT TUE JUL 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN UNION...LUMPKIN...DAWSON...FANNIN AND GILMER COUNTIES UNTIL 430 PM
EDT...
AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HURST TO JUNO...MOVING EAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS UNION...LUMPKIN...DAWSON...FANNIN AND GILMER COUNTIES THROUGH
430 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MARION...FAUSETT LAKE...JUNO...AMICALOLA FALLS STATE PARK...LEN FOOTE
HIKE INN...HAWK MOUNTAIN SHELTER...ROY...PISGAH...BLACK GAP
SHELTER...STOVER CREEK SHELTER...HEMP...SPRINGER MOUNTAIN SHELTER...
DIAL...HURST AND LOVING. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.
&&
LAT...LON 3499 8394 3492 8391 3490 8380 3487 8381
3479 8378 3478 8383 3473 8383 3468 8387
3456 8387 3452 8383 3446 8389 3447 8393
3442 8397 3438 8426 3447 8426 3447 8432
3451 8434 3500 8441
TIME...MOT...LOC 1959Z 262DEG 14KT 3484 8417 3468 8412
3448 8418Special weather statement, Jul 10, 4:07 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 PM EDT TUE JUL 10 2012
GAZ021-102030-
407 PM EDT TUE JUL 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH
WINDS IN CHEROKEE COUNTY UNTIL 430 PM EDT...
AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HOLLY SPRINGS...MOVING NORTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
CHEROKEE COUNTY THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE WOODSTOCK...LEBANON...HOLLY SPRINGS...LITTLE RIVER
LANDING...BRIDGEMILL...CANTON...HICKORY FLAT...UNION HILL...FREE
HOME...BUFFINGTON...BALL GROUND...REAVIS MOUNTAIN...HOLBROOK AND
LATHEMTOWN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3437 8426 3419 8426 3419 8433 3417 8436
3413 8436 3411 8442 3407 8442 3408 8451
3418 8461 3438 8435
TIME...MOT...LOC 2007Z 232DEG 11KT 3416 8445Special weather statement, Jul 10, 4:27 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 PM EDT TUE JUL 10 2012
GAZ006>008-015-102100-
427 PM EDT TUE JUL 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN UNION...LUMPKIN...FANNIN AND GILMER COUNTIES UNTIL 500 PM EDT...
AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BLAIRSVILLE TO HAWK MOUNTAIN SHELTER...
MOVING EAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS UNION...LUMPKIN...FANNIN AND GILMER COUNTIES THROUGH 500 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MARION...
JONES CREEK...NOTTELY DAM...IVY LOG...BLACK GAP SHELTER...STOVER
CREEK SHELTER...HEMP...SPRINGER MOUNTAIN SHELTER...MARGRET...DIAL...
HURST...LOVING...MORGANTON...HAWK MOUNTAIN SHELTER AND CAMP MERRILL.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3499 8394 3492 8391 3490 8385 3491 8384
3490 8381 3487 8381 3482 8379 3461 8392
3458 8419 3462 8420 3460 8425 3457 8426
3457 8429 3458 8430 3500 8427
TIME...MOT...LOC 2027Z 262DEG 14KT 3490 8399 3466 8414Special weather statement, Jul 10, 4:36 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
436 PM EDT TUE JUL 10 2012
GAZ021-033-102100-
436 PM EDT TUE JUL 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 50 MPH WINDS
IN CHEROKEE AND FULTON COUNTIES UNTIL 500 PM EDT...
AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HICKORY FLAT...MOVING EAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
CHEROKEE AND FULTON COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE MOUNTAIN PARK...WOODSTOCK...LEBANON...
HOLLY SPRINGS...CANTON...WALESKA...SUTALLEE...LAKE ARROWHEAD...
KELLOGG CREEK...HOBGOOD PARK...LITTLE RIVER LANDING...BRIDGEMILL...
OAK GROVE...HICKORY FLAT AND BIRMINGHAM. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3438 8458 3438 8445 3439 8443 3437 8440
3438 8426 3411 8426 3408 8422 3404 8441
3407 8442 3408 8466 3441 8465 3441 8459
TIME...MOT...LOC 2036Z 250DEG 5KT 3413 8443Special weather statement, Jul 10, 4:40 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
440 PM EDT TUE JUL 10 2012
GAZ023-102115-
440 PM EDT TUE JUL 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 50 MPH WINDS
IN HALL COUNTY UNTIL 515 PM EDT...
AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MURRAYVILLE...MOVING EAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
HALL COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE AQUALAND PARK...OAKWOOD...FLOWERY BRANCH...
MURRAYVILLE...CANDLER...LULA...GILLSVILLE...GAINESVILLE AND CLERMONT.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3450 8366 3443 8361 3437 8367 3430 8362
3428 8363 3410 8386 3416 8406 3417 8406
3419 8405 3419 8399 3422 8396 3428 8393
3435 8398 3442 8398 3447 8393 3446 8389
3450 8384 3452 8378
TIME...MOT...LOC 2041Z 253DEG 5KT 3440 8392The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:04 PM EDT | Special Weather Statement | FFC | Douglas | 26 min |
| Jul 9, 8:20 PM EDT | Special Weather Statement | FFC | Rockdale | 25 min |
| Jul 9, 8:29 PM EDT | Special Weather Statement | FFC | Cobb | 31 min |
| Jul 9, 8:34 PM EDT | Special Weather Statement | FFC | Pike | 26 min |
| Jul 9, 8:49 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 41 min |
| Jul 9, 8:52 PM EDT | Special Weather Statement | FFC | Carroll | 38 min |
| Jul 9, 8:58 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 32 min |
| Jul 9, 9:00 PM EDT | Special Weather Statement | FFC | Lamar | 30 min |
| Jul 9, 9:28 PM EDT | Special Weather Statement | FFC | Haralson | 32 min |
| Jul 9, 9:30 PM EDT | Special Weather Statement | FFC | Johnson | 30 min |
| Jul 9, 9:33 PM EDT | Special Weather Statement | FFC | Johnson | 27 min |
| Jul 9, 9:43 PM EDT | Special Weather Statement | FFC | DeKalb | 32 min |
| Jul 9, 9:56 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Jul 9, 10:10 PM EDT | Special Weather Statement | FFC | Bibb, Monroe | 35 min |
| Jul 9, 10:16 PM EDT | Special Weather Statement | FFC | Bartow | 29 min |
| Jul 9, 10:34 PM EDT | Special Weather Statement | FFC | Carroll | 26 min |
| Jul 9, 10:42 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Jul 9, 10:44 PM EDT | Special Weather Statement | FFC | Bibb | 31 min |
| Jul 9, 10:56 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 49 min |
| Jul 9, 11:13 PM EDT | Special Weather Statement | FFC | Twiggs | 32 min |
| Jul 9, 11:37 PM EDT | Special Weather Statement | FFC | Barrow | 38 min |
| Jul 9, 11:52 PM EDT | Special Weather Statement | FFC | Barrow | 23 min |
| Jul 10, 12:11 AM EDT | Special Weather Statement | FFC | Taliaferro | 34 min |
| Jul 10, 12:48 AM EDT | Special Weather Statement | FFC | Murray | 42 min |
| Jul 10, 1:09 AM EDT | Special Weather Statement | FFC | Clarke, Oconee | 36 min |
| Jul 10, 1:28 AM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Murray | 32 min |
| Jul 10, 1:32 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 28 min |
| Jul 10, 2:00 AM EDT | Special Weather Statement | FFC | Fannin, Union | 30 min |
| Jul 10, 12:06 PM EDT | Special Weather Statement | FFC | Chattooga, Walker | 24 min |
| Jul 10, 12:21 PM EDT | Special Weather Statement | FFC | Lumpkin | 24 min |
| Jul 10, 12:28 PM EDT | Special Weather Statement | FFC | Chattooga | 32 min |
| Jul 10, 12:42 PM EDT | Special Weather Statement | FFC | Walker | 33 min |
| Jul 10, 12:47 PM EDT | Special Weather Statement | FFC | Lumpkin | 28 min |
| Jul 10, 12:57 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 33 min |
| Jul 10, 1:10 PM EDT | Special Weather Statement | FFC | Walker | 20 min |
| Jul 10, 1:11 PM EDT | Special Weather Statement | FFC | White | 34 min |
| Jul 10, 1:26 PM EDT | Special Weather Statement | FFC | Catoosa, Floyd, Gordon, Murray, Whitfield | 34 min |
| Jul 10, 1:41 PM EDT | Special Weather Statement | FFC | Lumpkin | 34 min |
| Jul 10, 2:01 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 29 min |
| Jul 10, 2:11 PM EDT | Special Weather Statement | FFC | White | 19 min |
| Jul 10, 2:29 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Fannin, Murray, Union, Walker and 1 more | 31 min |
| Jul 10, 2:59 PM EDT | Special Weather Statement | FFC | Towns, Union | 31 min |
| Jul 10, 3:08 PM EDT | Special Weather Statement | FFC | Banks | 22 min |
| Jul 10, 3:13 PM EDT | Special Weather Statement | FFC | Pickens | 17 min |
| Jul 10, 3:25 PM EDT | Special Weather Statement | FFC | Union | 20 min |
| Jul 10, 3:36 PM EDT | Special Weather Statement | FFC | Dawson, Fannin, Gilmer, Pickens, Union | 24 min |
| Jul 10, 3:43 PM EDT | Special Weather Statement | FFC | Towns | 32 min |
| Jul 10, 3:59 PM EDT | Special Weather Statement | FFC | Dawson, Fannin, Lumpkin, Union | 31 min |
| Jul 10, 4:07 PM EDT | Special Weather Statement | FFC | Cherokee | 23 min |
| Jul 10, 4:27 PM EDT | Special Weather Statement | FFC | Union | 33 min |
| Jul 10, 4:36 PM EDT | Special Weather Statement | FFC | Cherokee | 24 min |
| Jul 10, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Hall, Lumpkin | 31 min |
| Jul 10, 4:57 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth | 33 min |
| Jul 10, 5:13 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson, Lumpkin | 32 min |
| Jul 10, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 45 min |
| Jul 10, 5:31 PM EDT | Special Weather Statement | FFC | Haralson | 29 min |
| Jul 10, 5:34 PM EDT | Special Weather Statement | FFC | Cobb | 26 min |
| Jul 10, 5:37 PM EDT | Special Weather Statement | FFC | Banks, Hall, Jackson | 23 min |
| Jul 10, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 51 min |
| Jul 10, 5:40 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 50 min |
| Jul 10, 5:44 PM EDT | Special Weather Statement | FFC | Carroll | 31 min |
| Jul 10, 5:54 PM EDT | Special Weather Statement | FFC | Madison | 36 min |
| Jul 10, 5:58 PM EDT | Special Weather Statement | FFC | Banks, Hall, Jackson | 32 min |
| Jul 10, 6:02 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 28 min |
| Jul 10, 6:27 PM EDT | Special Weather Statement | FFC | Polk | 48 min |
| Jul 10, 6:29 PM EDT | Special Weather Statement | FFC | Banks, Jackson, Madison | 46 min |
| Jul 10, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 30 min |
| Jul 10, 6:36 PM EDT | Special Weather Statement | FFC | Stewart | 39 min |
| Jul 10, 6:39 PM EDT | Special Weather Statement | FFC | Warren | 36 min |
| Jul 10, 6:45 PM EDT | Special Weather Statement | FFC | Henry, Spalding | 30 min |
| Jul 10, 6:47 PM EDT | Special Weather Statement | FFC | DeKalb | 28 min |
| Jul 10, 6:50 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 40 min |
| Jul 10, 6:56 PM EDT | Special Weather Statement | FFC | Clayton | 34 min |
| Jul 10, 7:00 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Hall, Jackson | 30 min |
| Jul 10, 7:08 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee | 37 min |
| Jul 10, 7:11 PM EDT | Special Weather Statement | FFC | Wilkes | 34 min |
| Jul 10, 7:15 PM EDT | Special Weather Statement | FFC | Bartow, Floyd, Polk | 30 min |
| Jul 10, 7:16 PM EDT | Special Weather Statement | FFC | Muscogee | 44 min |
| Jul 10, 7:17 PM EDT | Special Weather Statement | FFC | Rockdale | 28 min |
| Jul 10, 7:27 PM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Gwinnett, Jackson | 33 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.